Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for motion sickness

Answered by
Dr.
Dr. Muhammad Ahmad

General & Family Physician

Practicing since :2012

Answered : 1308 Questions

default
Posted on Thu, 23 Apr 2015 in Hypertension and Heart Disease
Question: my mother, a 65 yo female who takes meds for high blood pressure (bp) is traveling on vacation. during train travel, she became nauseous and took one Dramamine. shortly afterwards, she became loopy and drowsy, but the nausea never went away. i looked on the Internet and learned that Dramamine lowers the blood pressure. i went to Rite Aid and bought a portable machine. her bp is ranging between 109/68 and 100/52. the question is whether taking the Dramamine was a bad thing and if we should take her to hospital. she states that she feels better since she vomited.
doctor
Answered by Dr. Muhammad Ahmad 2 hours later
Brief Answer:
Its normal motion sicknes in my opinion

Detailed Answer:
Hi,

Welcome to Health Care Magic.

I am Dr.Muhammad Ahmad, I have read your question in detail, I understand your concern and will try to help you in the best possible way.


Such episodes are common in train ..or road travel..

It can be due to so many things other than thay of low blood pressure ( which she doesnt have according to your BP apparatus)

it might be motion sickness or stomach upset.

As you told she is improving.

In my opinion you don't have to worry just try not to travel and take rest.

Will take a couple of days and she will be all better.

Just needs some fluids and rest nothing big.

Wish her the best of health :)

Regards.

Dr.Muhammad Ahmad
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Stomach upset

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over...

doctor1 MD

Hi - I woke up thru night with stomach upset and headache( I am a migraine sufferer for 28 yrs ) I noticed around 6 am a lump on neck base just by...

doctor1 MD

hi i am 26 male , nd i usually found my heartbeat more than 100 average of 113 per minute , and when i go to sleep , i feel my body shaking while...

doctor1 MD

i have stomach upset.it is like if i eat something it alll goes to the toilet after 1-2 hrs not in the loose form but in the digested form.there is...

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not...

doctor1 MD

Hi doctor, I am on paxidep cr 12.5 for last 1.5 -2 months approx. I have now reduced it recently and occasionally skipping it for last 10 days....

doctor1 MD

sir please look on my attached health check up and suggest what my health results show